Hypergraphs without a large star

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Let r, t be positive integers, F a set-system of rank r (i.e., r for every F ε F. If {Ftr + t), then there exist F0,F1,..., Ft + 1 ε ℱ and points p1, ..., pt + 1 forming a 'star', i.e., Pi ε F1 but pi e Fi for i ≠ j.

Original languageEnglish
Pages (from-to)317-321
Number of pages5
JournalDiscrete Mathematics
Volume55
Issue number3
DOIs
Publication statusPublished - 1985

Fingerprint

Pi
Hypergraph
Stars
Star
Set Systems
Integer

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Hypergraphs without a large star. / Füredi, Z.; Tuza, Z.

In: Discrete Mathematics, Vol. 55, No. 3, 1985, p. 317-321.

Research output: Contribution to journalArticle

@article{cf69f310c6924007b30d8f587f5ba5a8,
title = "Hypergraphs without a large star",
abstract = "Let r, t be positive integers, F a set-system of rank r (i.e., r for every F ε F. If {Ftr + t), then there exist F0,F1,..., Ft + 1 ε ℱ and points p1, ..., pt + 1 forming a 'star', i.e., Pi ε F1 but pi e Fi for i ≠ j.",
author = "Z. F{\"u}redi and Z. Tuza",
year = "1985",
doi = "10.1016/S0012-365X(85)80009-1",
language = "English",
volume = "55",
pages = "317--321",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Hypergraphs without a large star

AU - Füredi, Z.

AU - Tuza, Z.

PY - 1985

Y1 - 1985

N2 - Let r, t be positive integers, F a set-system of rank r (i.e., r for every F ε F. If {Ftr + t), then there exist F0,F1,..., Ft + 1 ε ℱ and points p1, ..., pt + 1 forming a 'star', i.e., Pi ε F1 but pi e Fi for i ≠ j.

AB - Let r, t be positive integers, F a set-system of rank r (i.e., r for every F ε F. If {Ftr + t), then there exist F0,F1,..., Ft + 1 ε ℱ and points p1, ..., pt + 1 forming a 'star', i.e., Pi ε F1 but pi e Fi for i ≠ j.

UR - http://www.scopus.com/inward/record.url?scp=0040346970&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040346970&partnerID=8YFLogxK

U2 - 10.1016/S0012-365X(85)80009-1

DO - 10.1016/S0012-365X(85)80009-1

M3 - Article

AN - SCOPUS:0040346970

VL - 55

SP - 317

EP - 321

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 3

ER -